# SDR HALA2012072400180

- Difficulty date: July 24, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 78,325 hours, 33,096 cycles
- Engine: Ge CF680A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ON INITIAL THROTTLE UP FOR TAKE OFF PUSHED THROTTLES UP TO APPROX 23 PERCENT N1 RT ENG SPOOLED UP NORMAL, LEFT ENG LAGGED APPROX 2-3 SECONDS BEFORE SPOOLING UP FOR NORMAL THROTTLE POSITION.  ACCOMPLISHED TEST NR 4 - GROUND TEST FOR TAKEOFF POWER, ACCELERATION TEST WITHIN LIMITS. OK FOR SERVICE.
